# SDR 95ZZZX6435

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88TN
- Make and model: Cessna 402C
- Aircraft serial: 402C0621
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: A20734
- Condition: Base Cracked
- Location: Propeller Gov
- Part time: 4,527 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER GOVERNOR FLYWEIGHT BASE CRACKED.
